Side Effects of Turmeric

By | January 7, 2019

Nowadays, people have recognized the right sides of this herb when using in medicine, but make sure to read all about the side effects of turmeric before actually taking it. Turmeric is a herb that has a special place in traditional Indian medicine because they recognized all the benefits and power of it.

Facts about side effects of turmeric

Turmeric is a natural product and thought to be a safe herb, but it does have its side effects, which is why some studies have been done. Most of the people tolerate it well and have smaller unwanted effects, like nausea, diarrhoea or allergic reaction (when applied to the skin). Consuming this herb for a very long time or using too significant amounts can lead to gastrointestinal issues.

That could mean diarrhea, throwing up or constipation. For the case for overusing it is possible intestinal ulcer or constant heartburn. In case you have a history of a bleeding disorder, turmeric usage should be stopped in order not to raise the risk of bleeding. Make sure to take a substitute for it; however, if you have used this herb and notice that your cuts or bruises don’t stop bleeding when they usually should – ask for a professional opinion.

There are cases of turmeric reacting with some prescription drugs, so consult your doctor in advance. This Indian herb may show as a uterine stimulant and increase menstrual flow. Groups which should pay special attention to turmeric issues are pregnant women and lactating mothers. Patients with diabetes or hypoglycemia should be careful when using turmeric, knowing it can increase blood sugar.

Not many studies about turmeric side effects were taken, so it is not precisely known what other results may be. However, if you notice something unusual and can connect it with turmeric usage – let your doctor know about it so he/she may diagnose and start the treatment on time.

Leave a Reply

Your email address will not be published. Required fields are marked *